# SDR USAABB96014

- Difficulty date: April 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N633AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Dnlock Actuator
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

LAX - FLT 0017 - ON APPROACH TO LAX, CREW RECEIVED NOSE GEAR NOT DOWN INDICATION.  CREW CYCLED THE GEAR TWICE AND DID A TOWER FLYBY.  TOWER CONFIRMED THAT THE NOSE GEAR WAS STILL RETRACTED.  ON THIRD RECYCLE, THE NOSE GEAR EXTENDED.  FLIGHT LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE NOSE GEAR LOCK ACTUATOR, NOSE GEAR OPERATED SEQUENCE VALVE AND THE NOSE GEAR DOOR SEQUENCE VALVE.  (M)
